# SDR MYWA100080

- Difficulty date: May 27, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30740
- Aircraft time: 14,140 hours, 5,479 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENGINE B-LOOP OVERHEAT DETECTION WOULD NOT TEST.
